# SDR CA951123110

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 468K221
- Condition: Cap Missing
- Location: #7 Wheel
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON ARRIVAL #7 MAIN WHEEL CAP WAS FOUND THROWN. DAMAGE TO 7 SPOILER RHS INBOARD MAIN FLAP, TWO UNDERWING PANELS, AND THE SPOILER SUPPORT BEAM LOWER CORD. #7 SPOILER REPLACED, FLAPS AND PANELS REPAIRED  AND #7 AND #8 WHEELS REPLACED.
